Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Skin Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

I have HIV and skin problems..

I have HIV and i have had severe itching all over my body and the skin on my hands is peeling. My question is conserning my recent ex boyfriend. He also has severe itching and is extremely worried he also has HIV-- he has tested negative about...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The severe itching would unlikely be due to new HIV infeciton with that history. Scabies, some other contact dermatitis, severe dry skin, and many other conditions can cause severe Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

Skin problems: HIV or stress?

Hi... I've been HIV+ since 7/01. Not taking meds. Doing well, but... weird succession of... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Skin Problems

...your meds as a result of perceived side effects, do not restart abacavir without consulting your doctor. Tips for Handling Skin Problems In general, the only solution for severe skin reactions is to stop taking the drug that is causing it.... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
AIDS InfoNet

Molluscum

...molluscum lesions. They are waxy, flesh-colored bumps that don't hurt or itch. There are only one or two other infections that cause skin problems that look at all similar to molluscum. How Is Molluscum Treated? Molluscum lesions are... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
Connect With Others

Skin problems

Posted by Anonymous, 2 Replies
...What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin? I have heard that hiv positive individuals develop dry Read more »

Help with skin problems!

Posted by Anonymous, 1 Reply
I have dry patches on my forehead, back of my neck, back of my ears and eye lids that won't go away (redness and itch). Nizoral HC 2% doesn't help much. Any suggestion will be much appreciated. Ben Read more »

skin problems

Posted by cowboys, 2 Replies
...Since being diagnosed with HIV I have experienced folliculitis. It has not responded to the antibiotics given by my dermatologist who seems to have given up Read more »

Skin infections and HIV?

Posted by spadude64, 4 Replies
...thigh) for more than a week. As far as my viral load goes, I am undetectable, but how common are skin infections in people with HIV? Should I be seen by a doctor? Any replies will be appreciated. Read more »